# SDR AALA202207204673

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,555 hours, 29,476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW WILL NOT OPEN HANDLE WILL NOT MOVE WHEN BUTTON IS DEPRESSED. LUBRICATED CAPTAINS SLIDING WINDOW LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-00.
